On Bounded Solutions of Some Classes of Two-Parameter Difference Equations in a Banach Space

Authors

  • M. F. Gorodnii
  • O. A. Lagoda

Abstract

We obtain criteria for the existence of bounded solutions of some classes of linear two-parameter difference equations with operator coefficients in a Banach space.

Published

25.12.2000

Issue

Section

Research articles

How to Cite

Gorodnii, M. F., and O. A. Lagoda. “On Bounded Solutions of Some Classes of Two-Parameter Difference Equations in a Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 12, Dec. 2000, pp. 1610-4, https://umj.imath.kiev.ua/index.php/umj/article/view/4565.